# SDR DALA2023120509950

- Difficulty date: December 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 88,309 hours, 17,047 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1806 TRANSFERED FROM NR 9. ON L3 SLIDE, THE ACTUAL SLIDE LACINGS ON BOTH SIDES OF THE SLIDE ITSELF IS NOT CORRECT. SOME LACING IS UNCONNECTED. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0005:2561-9102-400 /004 00011 CORRECTED LACING ON THE L3 SLIDE REF CMM 25-60-60 (0092001)
